# SDR SWAA2016021949228

- Difficulty date: February 11, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070004
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA FLASHLIGHT BASE BROKEN.  R & R FLASHLIGHT IAW CMM.
